MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH+ INTRODUCER SET; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH+ INTRODUCER SET; INTRODUCER, CATHETER
Model Number 916ESPA
Medical Device Problem Codes Material Split, Cut or Torn (4008); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist, this was a complex aortic repair with 3 fenestrations.Lumens appeared open on ct so right tf was attempted.A 16f esheath+ was advanced with no issues; however, it was not long enough to go above graft.The commander delivery system and 29mm s3 valve were advanced, and the valve had issues exiting the tip of the esheath.Changing angle on the tip of the sheath/ pin and pull technique were used.Eventually the 29mm s3 valve was advanced past esheath+ and valve alignment was successful.Upon the valve going over the arch, the interventional cardiologist saw something that looked like radiopaque material exterior to the valve itself seemingly attached to the valve.The delivery system and 29mm s3 valve were retracted successfully into esheath+ and removed from the body.The esheath+ was ripped at the tip; however, all appeared intact.There was no damage or bent struts visible to the valve.The esheath was cut to look for suspected piece of graft material but nothing was found.A second 16fr esheath+ was advanced with no issues.A second commander and 29mm s3 valve were advanced with no issues.Valve alignment was performed above the graft on this second attempt.The valve was deployed.

Brand Name
EDWARDS ESHEATH+ INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24832668
Report Number2015691-2026-14026
Device Sequence Number18431479
Product Code DYB
UDI-Device Identifier00690103215472
UDI-Public(01)00690103215472(17)271121(11)251121
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number916ESPA
Device Catalogue NumberN/A
Device Lot Number67225712
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale